Global Journal of Mathematical Sciences: Theory and Practical (GJMS)

Volume 4, Number 2 (2012)  




Fixed point Theorems in partial Cone Metric Spaces
Authors: R. Krishnakumar and M. Marudai

Some Fixed Point Theorems for Expansive type Mappings in Dislocated Metric Space
pp. 107-112
Authors: Abha Tenguria and Prabha Chouhan

On Mappings Admitting Centers
pp. 113-120
Author: T. D. Narang

Correlation of Pseudorandom Binary Sequences from de Bruijn Graphs
Author: Mufutau B Akinwande

Operators and Dynamical System in Measurable Function Spaces
pp. 133-141
Authors: D. Senthilkumar and P. Chandra Kala

Study of Exact Solution of Deflection of Thermoelastic Circular Plate by using Marchi-Fasulo Integral Transform
pp. 143-150

Authors: Badrinath E. Ghonge and Kirtiwant P. Ghadle


Estimate the Velocity Distribution in Open Channel for Different Surface Roughness and Flow Rate
pp. 151-157
Author: Kaushal Patel

On Weight Distributions of Homogeneous Metric Spaces Over GF (pm) and MacWilliams Identity
pp. 159-164
Authors: Christophe Mouaha and Sélestin Ndjeya

A Remark on Riemann Integrable Functions Defined on an Interval
pp. 165-166
Author: Nuno C Freire

General System for φ-Strongly Accretive Nonlinear Variational Inequalities in q-Uniformly Smooth Banach Spaces
pp. 167-175
Author: Uko Sunday Jim

On Vertex-Cover Polynomial on Some Standard Graphs
pp. 177-193
Authors: Ayyakutty Vijayan and Bernondes Stephen John




© All rights are reserved with Research India Publications                             Home  Journals  Contact